# SDR DALA13001820940

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 62,648 hours, 46,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE COCKPIT HAD FAILED.  MX REPLACED BOTH BATTERY PACKS AND THE LIGHTS RETURNED TO AN OPS CONDITION.
